Couldn't find what you looking for?

TRY OUR SEARCH!

can using zantrex 3 cause your menstrual cycle to become messed up ?

Loading...

Hello! The problem with zantrex 3 is that it contains a lot of caffeine. You may not know it because it is hidden in forms of some herbal ingredients like yerba mate, guarana seed, caffeine, etc

If you are drinking a lot of coffee anyway, you may have found the problem of your irregularities.

The reasons of irregular menstrual patterns are often unknown but stress and certain substances (like coffee and caffeine) could impair the functioning of the corpus luteum-what is left when en egg leaves an ovary and it could also have a function of a blood thinners. Those women who have high caffeine intakes are more likely to experience short cycles and more frequent periods, that are very light.

So, zantrex could be your main suspect. How long have you been taking this weight loss product? What kind of irregularities are you experiencing?

Besides caffeine, there are other things that could have an influence on your cycle. These are smoking, stress and alcohol consumption. If you could cut back on these, you may go back to your old patterns.
Reply

Loading...